RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Arov, Damir Zyamovich

Statistics Math-Net.Ru
Total publications: 35
Scientific articles: 34

Number of views:
This page:983
Abstract pages:9000
Full texts:2805
References:539
Keywords: -. . . - ...

http://www.mathnet.ru/eng/person11891
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/191868

Publications in Math-Net.Ru
2015
1. D. Z. Arov, “To the history of the appearance of the notion of $\epsilon$-entropy of an authomorphism of a Lebesque space and $(\varepsilon,T)$-entropy of a dynamical system with continuous time”, Zap. Nauchn. Sem. POMI, 436 (2015),  76–100  mathnet  mathscinet; J. Math. Sci. (N. Y.), 215:6 (2016), 677–692  scopus
2011
2. D. Z. Arov, N. A. Rozhenko, “On the Relation between the Darlington Realizations of Matrix Functions from the Carathéodory Class and Their $J_{p,r}$-Inner SI-Dilations”, Mat. Zametki, 90:6 (2011),  821–832  mathnet  mathscinet; Math. Notes, 90:6 (2011), 801–812  isi  scopus
2008
3. D. Z. Arov, N. A. Rozhenko, “To the theory of passive systems of resistance with losses of scattering channels”, Zap. Nauchn. Sem. POMI, 355 (2008),  37–71  mathnet  zmath; J. Math. Sci. (N. Y.), 156:5 (2009), 742–760  scopus
2007
4. D. Z. Arov, N. A. Rozhenko, “$J_{p,m}$-inner dilations of matrix-valued functions that belong to the Carathódory class and admit pseudocontinuation”, Algebra i Analiz, 19:3 (2007),  76–105  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 19:3 (2008), 375–395  isi
5. D. Z. Arov, H. Dym, “Direct and Inverse Asymptotic Scattering Problems for Dirac–Krein Systems”, Funktsional. Anal. i Prilozhen., 41:3 (2007),  17–33  mathnet  mathscinet  zmath; Funct. Anal. Appl., 41:3 (2007), 181–195  isi  scopus
2002
6. D. Z. Arov, M. A. Nudelman, “Tests for the similarity of all minimal passive realizations of a fixed transfer function (scattering or resistance matrix)”, Mat. Sb., 193:6 (2002),  3–24  mathnet  mathscinet  zmath; Sb. Math., 193:6 (2002), 791–810  isi  scopus
2001
7. D. Z. Arov, “Scattering matrix and the impedance of a canonical differential system with a dissipative boundary condition in the case where the coefficient is a rational matrix-valued function of the spectral parameter”, Algebra i Analiz, 13:4 (2001),  26–53  mathnet  mathscinet  zmath; St. Petersburg Math. J., 13:4 (2002), 527–547
2000
8. D. Z. Arov, “Conditions for the Similarity of All Minimal Passive Scattering Systems with Given Scattering Matrix”, Funktsional. Anal. i Prilozhen., 34:4 (2000),  71–74  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 34:4 (2000), 293–295  isi
1997
9. D. Z. Arov, “On monotone families of $J$-contractive matrix functions”, Algebra i Analiz, 9:6 (1997),  3–37  mathnet  mathscinet  zmath; St. Petersburg Math. J., 9:6 (1998), 1025–1051
1993
10. D. Z. Arov, “Generalized bitangent Caratheodory–Nevanlinna–Pick problem, and $(j,J_0)$-inner matrix-valued functions”, Izv. RAN. Ser. Mat., 57:1 (1993),  3–32  mathnet  mathscinet  zmath; Russian Acad. Sci. Izv. Math., 42:1 (1994), 1–26  isi
1990
11. D. Z. Arov, “Carathéodory theorem for matrix-valued functions and the maximal jump of spectral functions in extension problems”, Mat. Zametki, 48:3 (1990),  3–11  mathnet  mathscinet  zmath; Math. Notes, 48:3 (1990), 873–879  isi
1988
12. D. Z. Arov, “Regular and singular $J$-inner matrix-functions and the corresponding interpolation problems”, Funktsional. Anal. i Prilozhen., 22:1 (1988),  57–59  mathnet  mathscinet  zmath; Funct. Anal. Appl., 22:1 (1988), 46–48  isi
1986
13. Yu. I. Abramovich, D. Z. Arov, “On Realizability of Finite Autocorrelation Functions”, Probl. Peredachi Inf., 22:4 (1986),  104–106  mathnet  mathscinet
1984
14. D. Z. Arov, “On functionsof class $\Pi$”, Zap. Nauchn. Sem. LOMI, 135 (1984),  5–30  mathnet  mathscinet  zmath
1983
15. D. Z. Arov, L. Z. Grossman, “Scattering matrices in the teory of dilations of isometric operators”, Dokl. Akad. Nauk SSSR, 270:1 (1983),  17–20  mathnet  mathscinet  zmath
1981
16. D. Z. Arov, M. G. Krein, “Problem of search of the minimum of entropy in indeterminate extension problems”, Funktsional. Anal. i Prilozhen., 15:2 (1981),  61–64  mathnet  mathscinet  zmath; Funct. Anal. Appl., 15:2 (1981), 123–126  isi
1979
17. D. Z. Arov, “Optimal and stable passive systems”, Dokl. Akad. Nauk SSSR, 247:2 (1979),  265–268  mathnet  mathscinet  zmath
18. D. Z. Arov, “Boundary values of a convergent sequence of meromorphic matrix-valued functions”, Mat. Zametki, 25:3 (1979),  335–339  mathnet  mathscinet  zmath; Math. Notes, 25:3 (1979), 174–177
1978
19. D. Z. Arov, “Approximating characteristic of functions of class BII”, Funktsional. Anal. i Prilozhen., 12:2 (1978),  70–71  mathnet  mathscinet  zmath; Funct. Anal. Appl., 12:2 (1978), 133–134
20. V. M. Adamyan, D. Z. Arov, M. G. Krein, “7.6. The approximation by functions in $H^\infty+C$”, Zap. Nauchn. Sem. LOMI, 81 (1978),  190–192  mathnet; J. Soviet Math., 26:5 (1984), 2224–2225
1976
21. D. Z. Arov, L. A. Simakova, “Boundary values of a convergent sequence of J-contractive matrix-functions”, Mat. Zametki, 19:4 (1976),  491–500  mathnet  mathscinet  zmath; Math. Notes, 19:4 (1976), 301–306
1974
22. D. Z. Arov, “Scattering theory with dissipation of energy”, Dokl. Akad. Nauk SSSR, 216:4 (1974),  713–716  mathnet  mathscinet  zmath
23. D. Z. Arov, “On unitary couplings with losses (scattering theory with losses)”, Funktsional. Anal. i Prilozhen., 8:4 (1974),  5–22  mathnet  mathscinet  zmath; Funct. Anal. Appl., 8:4 (1974), 280–294
1973
24. D. Z. Arov, “Darlington realization of matrix-valued functions”, Izv. Akad. Nauk SSSR Ser. Mat., 37:6 (1973),  1299–1331  mathnet  mathscinet  zmath; Math. USSR-Izv., 7:6 (1973), 1295–1326
1971
25. D. Z. Arov, “Darlingtons method for dissipative systems”, Dokl. Akad. Nauk SSSR, 201:3 (1971),  559–562  mathnet  mathscinet  zmath
26. V. M. Adamyan, D. Z. Arov, M. G. Krein, “Analytic properties of Schmidt pairs for a Hankel operator and the generalized Schur–Takagi problem”, Mat. Sb. (N.S.), 86(128):1(9) (1971),  34–75  mathnet  mathscinet  zmath; Math. USSR-Sb., 15:1 (1971), 31–73
1969
27. V. M. Adamyan, D. Z. Arov, M. G. Krein, “Bounded operators that commute with a contraction of class $C_{00}$ of unit rank of nonunitarity”, Funktsional. Anal. i Prilozhen., 3:3 (1969),  86–87  mathnet  mathscinet  zmath; Funct. Anal. Appl., 3:3 (1969), 242–243
1968
28. V. M. Adamyan, D. Z. Arov, M. G. Krein, “Infinite Hankel matrices and generalized Caretheodory–Fejer and I. Schur Problems”, Funktsional. Anal. i Prilozhen., 2:4 (1968),  1–17  mathnet  mathscinet  zmath; Funct. Anal. Appl., 2:4 (1968), 269–281
29. V. M. Adamyan, D. Z. Arov, M. G. Krein, “Infinite hankel matrices and generalized Carathéodory–Fejer and Riesz problems”, Funktsional. Anal. i Prilozhen., 2:1 (1968),  1–19  mathnet  mathscinet  zmath; Funct. Anal. Appl., 2:1 (1968), 1–18
30. V. M. Adamyan, D. Z. Arov, “A general solution of a problem in linear prediction of stationary processes”, Teor. Veroyatnost. i Primenen., 13:3 (1968),  419–431  mathnet  mathscinet  zmath; Theory Probab. Appl., 13:3 (1968), 394–407
1965
31. V. M. Adamyan, D. Z. Arov, “On a class of scattering operators and characteristic operator-functions of contractions”, Dokl. Akad. Nauk SSSR, 165:1 (1965),  9–12  mathnet  mathscinet  zmath
32. V. M. Adamyan, D. Z. Arov, “On a class of scattering operators and characteristic operator-functions of contractions”, Dokl. Akad. Nauk SSSR, 160:1 (1965),  9–12  mathnet  mathscinet  zmath
1963
33. D. Z. Arov, “Topological similitude of automorphisms and translations of compact commutative groups”, Uspekhi Mat. Nauk, 18:5(113) (1963),  133–138  mathnet  mathscinet  zmath
1960
34. D. Z. Arov, A. A. Bobrov, “The Extreme Terms of a Sample and Their Role in the Sum of Independent Variables”, Teor. Veroyatnost. i Primenen., 5:4 (1960),  415–434  mathnet; Theory Probab. Appl., 5:4 (1960), 377–396

1987
35. D. Z. Arov, Yu. M. Berezanskii, N. N. Bogolyubov, V. I. Gorbachuk, M. L. Gorbachuk, Yu. A. Mitropol'skii, L. D. Faddeev, “Mark Grigor'evich Krein (on his eightieth birthday)”, Uspekhi Mat. Nauk, 42:4(256) (1987),  201–206  mathnet  mathscinet; Russian Math. Surveys, 42:4 (1987), 165–173

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019